Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 86, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 26, 2024, 6:53 AM CDT for 9 counties in Oklahoma. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 26, 2024, 6:53 AM CDT (11:53 UTC)
- Expired
- Apr 26, 2024, 7:45 AM CDT
- In force
- 52 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Cherokee County, OK, Craig County, OK, Delaware County, OK, Mayes County, OK, Nowata County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 23 km from the middle of the area, began a volume at 11:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 26, 5:33 AM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 11.9 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 524 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
760
WUUS54 KTSA 261153
SVRTSA
OKC021-035-041-097-105-131-143-145-147-261245-
/O.NEW.KTSA.SV.W.0086.240426T1153Z-240426T1245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
653 AM CDT Fri Apr 26 2024
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Southwestern Craig County in northeastern Oklahoma...
Rogers County in northeastern Oklahoma...
Southwestern Delaware County in northeastern Oklahoma...
Mayes County in northeastern Oklahoma...
Southern Washington County in northeastern Oklahoma...
Southern Nowata County in northeastern Oklahoma...
Wagoner County in northeastern Oklahoma...
Northern Cherokee County in east central Oklahoma...
Northeastern Tulsa County in northeastern Oklahoma...
* Until 745 AM CDT.
* At 652 AM CDT, severe thunderstorms were located along a line
extending from 2 miles northeast of Vera to 5 miles northwest of
Inola to 2 miles west of Tullahassee, moving northeast at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations in or near the path include...
Claremore... Wagoner...
Vinita... Nowata...
Pryor... Owasso...
Pryor Creek... Catoosa...
Collinsville... Verdigris...
Chouteau... Chelsea...
Inola... Locust Grove...
Salina... Oologah...
Langley... Adair...
Okay... Hulbert...
This includes Interstate 44 between mile markers 237 and 287.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.
A Tornado Watch remains in effect until 1100 AM CDT for northeastern
and east central Oklahoma.
&&
LAT...LON 3650 9498 3605 9481 3580 9546 3579 9555
3611 9570 3650 9598 3691 9528
TIME...MOT...LOC 1152Z 237DEG 49KT 3648 9586 3616 9562 3583 9548
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$2 follow-up statements
201
WWUS54 KTSA 261219
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
719 AM CDT Fri Apr 26 2024
OKC143-147-261229-
/O.CAN.KTSA.SV.W.0086.000000T0000Z-240426T1245Z/
Washington OK-Tulsa OK-
719 AM CDT Fri Apr 26 2024
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN WASHINGTON AND
NORTHEASTERN TULSA COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1100 AM CDT for northeastern
and east central Oklahoma.
&&
LAT...LON 3650 9498 3605 9481 3589 9528 3627 9542
3665 9571 3691 9528
TIME...MOT...LOC 1219Z 270DEG 49KT 3667 9548 3635 9524 3602 9510
$$
OKC021-035-041-097-105-131-145-261245-
/O.CON.KTSA.SV.W.0086.000000T0000Z-240426T1245Z/
Craig OK-Rogers OK-Delaware OK-Mayes OK-Nowata OK-Wagoner OK-
Cherokee OK-
719 AM CDT Fri Apr 26 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 AM CDT
FOR SOUTHWESTERN CRAIG...NORTHEASTERN ROGERS...SOUTHWESTERN
DELAWARE...MAYES...SOUTHEASTERN NOWATA...EAST CENTRAL WAGONER AND
NORTHERN CHEROKEE COUNTIES...
At 719 AM CDT, severe thunderstorms were located along a line
extending from 4 miles north of New Alluwe to 5 miles northeast of
Pryor to 4 miles south of Peggs, moving east at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations in or near the path include...
Vinita... Nowata...
Pryor... Pryor Creek...
Chouteau... Chelsea...
Locust Grove... Salina...
Langley... Adair...
Hulbert... Ketchum...
Spavinaw... Foyil...
Disney... Oaks...
Big Cabin... Pensacola...
New Alluwe... Hoot Owl...
This includes Interstate 44 between mile markers 257 and 287.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1100 AM CDT for northeastern
and east central Oklahoma.
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.
&&
LAT...LON 3650 9498 3605 9481 3589 9528 3627 9542
3665 9571 3691 9528
TIME...MOT...LOC 1219Z 270DEG 49KT 3667 9548 3635 9524 3602 9510
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$861
WWUS54 KTSA 261237
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
737 AM CDT Fri Apr 26 2024
OKC021-035-041-097-105-131-145-261246-
/O.EXP.KTSA.SV.W.0086.000000T0000Z-240426T1245Z/
Craig OK-Rogers OK-Delaware OK-Mayes OK-Nowata OK-Wagoner OK-
Cherokee OK-
737 AM CDT Fri Apr 26 2024
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN CRAIG...
NORTHEASTERN ROGERS...SOUTHWESTERN DELAWARE...MAYES...SOUTHEASTERN
NOWATA...EAST CENTRAL WAGONER AND NORTHERN CHEROKEE COUNTIES WILL
EXPIRE AT 745 AM CDT...
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore, the warning will
be allowed to expire. However, gusty winds are still possible with
these thunderstorms.
A Tornado Watch remains in effect until 1100 AM CDT for northeastern
and east central Oklahoma.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Tulsa.
&&
LAT...LON 3650 9498 3605 9481 3589 9528 3627 9542
3665 9571 3691 9528
TIME...MOT...LOC 1236Z 270DEG 49KT 3679 9525 3647 9501 3614 9487
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 6:33 AM CDT, 20 minutes earlier.
Area forecast discussion, Apr 26, 6:33 AM CDT, 20 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 633 AM CDT Fri Apr 26 2024 ...New AVIATION... .SHORT TERM... (Today) Issued at 251 AM CDT Fri Apr 26 2024 Deep warm and moist advection collocated with diffluence aloft beneath an advancing jet streak has and will continue to support scattered showers and thunderstorms for the remainder of the night. Previous model guidance had a robust signal for a strong to severe convective line to push through the area near daybreak. More recent guidance has trended away from this idea, with instead more scattered strong to severe storm activity developing. It is difficult to say whether these adjustments in the CAMs will ultimately be justified, but we are already seeing increasing radar activity with numerous showers and thunderstorms. Either way, expect a busy remainder of the night. The setup Friday during the day will continue to favor warm and moist advection across the forecast area. Subsidence behind the wave that will move through this morning will presumably lead to quiet weather conditions during the mid to late morning. However, by the afternoon storms are expected to develop along the dry line. The atmosphere will be very unstable with perhaps 3000-4000 J/kg of MUCAPE and little in the way of capping. Additionally, deep moisture will be present with EPS values near and above the 99th percentile for low level moisture and moisture transport. Considering this moisture, instability, and ample shear, supercells will most likely develop. Any that do occur will be capable of very large hail, damaging wind, and tornadoes. Depending on the degree of stabilization and rate of the eastward progression of the dry line, storms may form near the Tulsa area (lesser chance) or just east of it (greater chance). These storms will initially be discrete, but should merge together with time. Considering these uncertainties, kept Pops fairly low over northeast OK, assuming a few storms would form but many areas would also be dry. As storms congeal, pops are a bit higher for northeast AR. The SPC has handled this with a slight risk over much of the area, which seems very reasonable. The WPC has a slight risk of excessive rainfall, as locally training storms on wet ground could result in minor flooding. && .LONG TERM... (Tonight through Thursday) Issued at 251 AM CDT Fri Apr 26 2024 During the day Saturday an unusually deep surface low will rapidly strengthen across western Kansas, reinvigorating the southerly flow with impressive instability and wind shear developing. EPS EFI for both Cape-Shear and QPF has values of 0.7 to 0.8 over the area. EPS moisture values will again be near and above the 99th percentile for EPS climatology for the date.The general details paint a picture of a higher end severe weather day. Storms will likely develop along the dry line as a shortwave ejects eastwards, with tornadoes, large hail, and damaging wind all possible (10-30% chance within 25 miles of any given point). A strengthening LLJ in the evening will help to prolong storm activity. Storms will gradually transition into a line of very heavy rainfall, with some some model guidance showing several inches of rain being possible in spots. The SPC has maintained an enhanced risk for Saturday with WPC showing a moderate risk of excessive rainfall leading to flooding Saturday into Sunday. Details on the exact locations and timing will presumably come into better focus over the next 24 hours so stay tuned. Heavy rainfall will translate eastwards Sunday before moving out of the area. A short break from the stormy weather is expected, but additional rain and thunder chances will move back into the area early next week. && .AVIATION... (12Z TAFS) Issued at 632 AM CDT Fri Apr 26 2024 Line of storms moving across NE OK and possibly NW AR later this morning to bring reduced flight conditions in the near term. After the morning round, some isolated to widely scattered storms are expected to develop this afternoon. With coverage still looking on the lower side, elected to use VCTS for the E OK sites, and PROB30s for the NW AR sites to cover. After this round of storms, expected much of tonight to be quiet. After a period of VFR conditions this evening, MVFR cigs are expected to return late tonight with LLWS conditions over in NW AR. Lacy && .PRELIMINARY POINT TEMPS/POPS... TUL 81 68 80 62 / 90 10 70 90 FSM 76 67 82 66 / 90 40 70 60 MLC 77 67 80 64 / 90 20 70 80 BVO 82 64 80 60 / 60 10 70 90 FYV 73 63 79 63 / 100 40 60 60 BYV 73 64 80 63 / 90 40 50 50 MKO 76 66 80 62 / 90 20 60 80 MIO 75 66 81 62 / 100 20 60 80 F10 78 66 79 62 / 90 10 70 90 HHW 75 66 80 64 / 90 30 70 70 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && SHORT TERM...06 LONG TERM....06 AVIATION...30
Hazardous weather outlook, Apr 26, 5:09 AM CDT, 1 hour 44 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 509 AM CDT Fri Apr 26 2024 ARZ001-002-010-011-019-020-029-OKZ049-053>076-271015- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 509 AM CDT Fri Apr 26 2024 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. TORNADO. RISK...Limited. AREA...Much of eastern OK and northwest AR. ONSET...Early this morning, then again late afternoon. SEVERE THUNDERSTORM. RISK...Elevated. AREA...Much of eastern OK and northwest AR. ONSET...Early this morning, then again late afternoon. FLASH FLOOD. RISK...Limited. AREA...Much of eastern OK and northwest AR. ONSET...Early this morning, then again late afternoon. HEAVY RAIN. RISK...Limited. AREA...Much of eastern OK and northwest AR. ONSET...Early this morning, then again late afternoon. SIGNIFICANT WINDS. RISK...Limited. AREA...Areawide. ONSET...Ongoing. DISCUSSION... Widespread showers and thunderstorms will occur this morning as storms move in from the west to east. A few of these storms could be severe, producing damaging wind, large hail, and an isolated tornado or two. A lull in activity will most likely occur from mid morning to early afternoon. Additional thunderstorm activity is expected to develop near or east of Tulsa in the late afternoon. Once again, severe weather will be possible with any storms that form. Areas of heavy rain are also expected, with localized excessive rain leading to minor flash flooding. Storm activity will then move east into Arkansas in the evening hours. Gusty southerly winds will blow throughout the day. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Local Spotter Activation May Be Needed. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. SATURDAY...Severe Thunderstorm Potential...High Wind Potential...Heavy Rain Potential. SUNDAY...Severe Thunderstorm Potential...High Wind Potential...Heavy Rain Potential. MONDAY...Thunderstorm Potential. TUESDAY...Thunderstorm Potential...High Wind Potential. WEDNESDAY...Thunderstorm Potential...High Wind Potential...Heavy Rain Potential. THURSDAY...Thunderstorm Potential. EXTENDED DISCUSSION... Saturday will be another day with severe storm potential. The most likely period for severe weather will be during the afternoon and evening hours. All severe hazards will be possible, including tornadoes, large hail, and damaging winds. At some point later on Saturday, the severe risk will begin to decline while the flash flood threat increases. Areas of very heavy rainfall will occur Saturday night into Sunday, with localized flooding potential. Area rivers may also begin to rise near the corridors of heaviest rainfall. Storm chances will gradually diminish later on Sunday, but any break will be short lived with additional storm chances for midweek. Areas of heavy rain may develop once again. weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, Apr 26, 3:37 AM CDT, 3 hours 16 minutes before
Special Weather Statement
National Weather Service Tulsa OK
337 AM CDT Fri Apr 26 2024
OKZ054-059-064-260900-
Osage OK-Pawnee OK-Creek OK-
337 AM CDT Fri Apr 26 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN OSAGE...
NORTHWESTERN CREEK AND SOUTHEASTERN PAWNEE COUNTIES THROUGH 400 AM
CDT...
At 337 AM CDT, Doppler radar indicated a strong thunderstorm 3 miles
southeast of Jennings, moving northeast at 50 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Hominy... Cleveland...
Mannford... Oilton...
Jennings... Westport...
Osage... Hallett...
Blackburn... Terlton...
Walnut Creek State Park... Silver City...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3603 9641 3603 9662 3617 9662 3616 9665
3654 9655 3641 9616
TIME...MOT...LOC 0837Z 206DEG 45KT 3615 9653
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPHSpecial weather statement, Apr 26, 4:19 AM CDT, 2 hours 34 minutes before
Special Weather Statement
National Weather Service Tulsa OK
419 AM CDT Fri Apr 26 2024
OKZ054>056-060-061-260945-
Tulsa OK-Osage OK-Rogers OK-Nowata OK-Washington OK-
419 AM CDT Fri Apr 26 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN ROGERS...EAST
CENTRAL OSAGE...SOUTHERN WASHINGTON...SOUTHWESTERN NOWATA AND NORTH
CENTRAL TULSA COUNTIES THROUGH 445 AM CDT...
At 419 AM CDT, Doppler radar indicated a strong thunderstorm 3 miles
west of Vera, moving northeast at 45 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Bartlesville... Nowata...
Skiatook... Collinsville...
Ramona... Ochelata...
Avant... Talala...
Vera... Watova...
Wolco...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3633 9587 3637 9613 3675 9602 3669 9556
TIME...MOT...LOC 0919Z 210DEG 37KT 3645 9594
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPHLocal storm report, Apr 26, 6:27 AM CDT, 26 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
627 AM CDT Fri Apr 26 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0617 AM Tstm Wnd Gst Kellyville 35.95N 96.21W
04/26/2024 E60 MPH Creek OK NWS Employee
Along I-44.
&&
pbsThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 3:37 AM CDT | Special Weather Statement | TSA | Pawnee | 23 min |
| Apr 26, 4:19 AM CDT | Special Weather Statement | TSA | Washington | 26 min |
| Apr 26, 5:22 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 38 min |
| Apr 26, 5:36 AM CDT | Tornado Warning | TSA | Creek, Okfuskee | 39 min |
| Apr 26, 5:57 AM CDT | Tornado Warning | TSA | Creek, Okfuskee, Okmulgee | 33 min |
| Apr 26, 6:04 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Okmulgee | 41 min |
| Apr 26, 6:16 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Muskogee, Okmulgee, Osage, Pawnee, Rogers and 3 more | 44 min |
| Apr 26, 6:25 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 50 min |
| Apr 26, 6:32 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Haskell, McIntosh, Muskogee, Okmulgee, Pittsburg and 1 more | 43 min |
| Apr 26, 7:07 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, Pittsburg, Pushmataha | 53 min |
| Apr 26, 7:08 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, McIntosh, Muskogee, Pittsburg and 2 more | 52 min |
| Apr 26, 7:35 AM CDT | Special Weather Statement | TSA | Craig, Delaware, Ottawa | 25 min |
| Apr 26, 7:42 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Pushmataha | 48 min |
| Apr 26, 7:54 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, LeFlore, McIntosh, Muskogee and 1 more | 51 min |
| Apr 26, 7:57 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 48 min |
| Apr 26, 8:10 AM CDT | Special Weather Statement | TSA | Craig, Delaware, Mayes, Nowata, Ottawa, Rogers and 1 more | 65 min |
| Apr 26, 8:30 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore | 60 min |
| Apr 26, 8:34 AM CDT | Special Weather Statement | TSA | Latimer | 41 min |
| Apr 26, 8:46 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Pushmataha | 44 min |
| Apr 26, 9:08 AM CDT | Areal Flood Advisory | TSA | Pittsburg | 3 hr |
| Apr 26, 9:29 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 46 min |
| Apr 26, 10:25 AM CDT | Special Weather Statement | TSA | Sequoyah | 50 min |
| Apr 26, 12:27 PM CDT | Flood Watch | TSA | Adair, Cherokee, Choctaw, Craig, Creek, Delaware and 16 more | 61 hr |
| Apr 26, 2:15 PM CDT | Special Weather Statement | TSA | Latimer | 30 min |
| Apr 26, 2:29 PM CDT | Special Weather Statement | TSA | LeFlore | 31 min |
| Apr 26, 2:48 PM CDT | Special Weather Statement | TSA | Latimer | 27 min |
| Apr 26, 3:34 PM CDT | Special Weather Statement | TSA | Adair, Sequoyah | 26 min |
| Apr 26, 3:52 PM CDT | Special Weather Statement | TSA | Creek | 23 min |
| Apr 26, 3:56 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Sequoyah | 34 min |
| Apr 26, 3:58 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa | 47 min |
| Apr 26, 4:12 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Rogers, Tulsa, Washington | 48 min |
| Apr 26, 4:48 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata, Rogers, Washington | 42 min |
| Apr 26, 4:56 PM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa | 49 min |
| Apr 26, 5:31 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Nowata, Rogers | 44 min |
| Apr 26, 5:34 PM CDT | Tornado Warning | TSA | Craig, Mayes, Rogers | 41 min |
| Apr 26, 6:13 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Ottawa | 10 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.